# SDR SWIA202405080313

- Difficulty date: March 13, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRED STIFFNER AT LH STRINGER 3 CRACKED AT FS280 MARKED    (C-CHECK RO 5/6/2024)   REPAIRED L/H STRINGER 3 AT FS 280 REF REO 601R-53-21-3686 REV -- DATE 2024-03-28 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
